# SDR QR9R2023083100001

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722179490
- Aircraft time: 3,950 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 6336
- Condition: Failed Insp
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING SMD 45 FROM AIRBUS, AN OPERATIONAL TEST REVEALED PILOT'S PFD HAD NO VIDEO, JUST LIGHT AND DARK VERTICAL LINES. REMOVED AND REPLACED SMD 45; MOC SUCCESSFULLY COMPLETED.
